# SDR CA960502015

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Condition: Rough
- Location: Rt Hyd Servo
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) R/H HYDRAULIC SERVO COUPLING WITH COLLECTIVE SERVO IN ROUGH FLIGHT CONDITIONS.
